MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NDL 18GX3.5 QUINCKE

Medline Industries, LP MEDLINE; NDL 18GX3.5 QUINCKE
Catalog Number PAIN8021
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the inside stylet piece is super hard to get out and in with a lot of the needles" and "some of them are physically stuck and won't budge at all.".
 
Additional Manufacturer Narrative
The account reported finding that the stylet piece is super hard to get out, and according to the customer, during the set-up of a sterile field in the operating room, the inner stylet of the needle was "very hard to remove from the needle" and if it was removed "it wouldn¿t go back in very easily." medline quality received three boxes, and the samples were visually inspected; the needle stylets were in a locked position and the hub for the needle stylet was attempted to be removed but was unable to get the needle stylet out of the stuck/locked position.The complaint was confirmed.While dimensional measurements were within specifications, the cause of the inner needle sticking was due to the clearance between the outer and inner needles becoming narrower and the inner needle surface being rough; therefore, measures were implemented to increase the product clearance and suppress interference between the outer and inner needles.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NDL 18GX3.5 QUINCKE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50947040
Report Number1417592-2026-54377
Device Sequence Number13374888
Product Code BSP
UDI-Device Identifier10884389848234
UDI-Public10884389848234
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K110194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN8021
Device Lot Number25A121
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown